Previous |  Up |  Next


Title: Strong embedding of category of all groupoids into category of semigroups (English)
Author: Trnková, Věra
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 9
Issue: 2
Year: 1968
Pages: 251-256
Category: math
MSC: 08-10
MSC: 08Axx
MSC: 18Dxx
MSC: 20Mxx
idZBL: Zbl 0191.01302
idMR: MR0237394
Date available: 2008-06-05T20:28:01Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] V. DLAB B. H. NEUMANN: Semigroups with few endomorphisms.preprint, submitted to Australian Journal of Math. MR 0245706
Reference: [2] Z. HEDRLÍN J. LAMBEK: How comprehensive is the category of semigroups.preprint, submitted to Journal of Algebra. MR 0237611
Reference: [3] A. PULTR: Eine Bemerkung über volle Einbettungen von Kategorien von Algebren.submitted to Mathematische Annalen. Zbl 0174.30002


Files Size Format View
CommentatMathUnivCarol_009-1968-2_6.pdf 362.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo